| Catalog Number |
89-8509-450-60 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - ecuador.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the oscillating saw attachment, during inspection in the warehouse, stopped working after second test cut.Attempts have been made and no more information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and functional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and serial combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.